Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 46, NWS El Paso, TX

October 21, 2015Doña Ana County, New Mexico

NWS El Paso, TX issued this flash flood warning at Oct 21, 2015, 1:30 PM MDT for Doña Ana County, New Mexico. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2015, 1:30 PM MDT (19:30 UTC)
Expired
Oct 21, 2015, 3:30 PM MDT
In force
2 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Doña Ana County, NM

The radar

The El Paso radar (KEPZ), 53 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 3:32 PM MDTFLASH FLOODLas Cruces, NMSTREETS FLOODED AROUND LAS CRUCES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WGUS54 KEPZ 211930
FFWEPZ
NMC013-212130-
/O.NEW.KEPZ.FF.W.0046.151021T1930Z-151021T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
130 PM MDT WED OCT 21 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 330 PM MDT
    
* AT 129 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN AND LARGE HAIL ACROSS THE LAS CRUCES METRO AREA. HAIL WILL
  CLOG DRAINAGES CAUSING WATER TO BACK UP INTO AREAS WHERE IT NORMALLY
  DOES NOT FLOW. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAS CRUCES...
  MESILLA...
  TALAVERA...
  ORGAN...
  NMSU MAIN CAMPUS...
  EAST MESA...
  TWIN PEAKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3244 10657 3228 10665 3222 10674 3227 10686
      3244 10675

$$

HARDIMAN
1 follow-up statement
011 
WGUS74 KEPZ 212049
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
249 PM MDT WED OCT 21 2015

NMC013-212130-
/O.CON.KEPZ.FF.W.0046.000000T0000Z-151021T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
249 PM MDT WED OCT 21 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
CENTRAL DONA ANA COUNTY...

AT 248 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS WERE MOVING
BACK INTO THE LAS CRUCES AREA FROM THE SOUTH. WHILE RUNOFF FROM
EARLIER STORMS HAS LIKELY DIMINISHED...THE NEW RAINFALL MAY LEAD
TO ADDITIONAL FLOODING.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
LAS CRUCES...
MESILLA...
TALAVERA...
ORGAN...
NMSU MAIN CAMPUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3244 10657 3228 10665 3222 10674 3227 10686
      3244 10675

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 3:54 AM MDT, 9 hours 36 minutes earlier.

Area forecast discussion, Oct 21, 3:54 AM MDT, 9 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
354 AM MDT WED OCT 21 2015

.SYNOPSIS...
ANOTHER ACTIVE DAY WITH NUMEROUS THUNDERSTORMS IS EXPECTED IN THE
BORDERLAND...WITH THE EMPHASIS A LITTLE FARTHER EAST THAN
YESTERDAY. ONCE AGAIN LARGE HAIL WILL BE THE MAIN THREAT...WITH
DAMAGING WIND GUSTS ALSO POSSIBLE. ON THURSDAY THE UPPER LOW
RESPONSIBLE FOR THE STORMS WILL BE MOVING EAST...ALLOWING
THUNDERSTORM ACTIVITY TO DECREASE. FROM FRIDAY INTO THE MIDDLE OF
NEXT WEEK MAINLY DRY WEATHER WILL BE THE RULE EXCEPT FOR A FEW
SHOWERS FROM TIME TO TIME IN THE MOUNTAINS.

&&

.DISCUSSION...
THE UPPER LOW IS SLOWLY MOVING INTO SOUTHERN ARIZONA AND HAS BEEN
CAUSING TROUBLE IN OUR CWA OVERNIGHT. IMPRESSIVE VIDEO OF 1.5"
DIAMETER HAIL ON I-10 BETWEEN DEMING AND LORDSBURG WAS TWEETED
EARLIER. COULD BE INTERESTING LATER TODAY WHEN THE AIR ALOFT
BECOMES COLDER WITH APPROACH OF LOW AND SURFACE HEATING ENTERS THE
SCENE. LARGE HAIL AND DAMAGING WINDS...IN THAT ORDER...WILL BE THE
PRIMARY THREATS. THUS IT SHOULD BE A REPEAT OF YESTERDAY...WITH
SLIGHTLY LESS VERTICAL SHEAR BUT A LITTLE MORE FAVORABLE
DIRECTIONAL SHEAR. STORMS SHOULD STILL HAVE RAPID MOVEMENT
PROMOTING STRONG OUTFLOWS BUT REDUCING FLASH FLOOD THREAT.
HOWEVER...SIGNIFICANT HAIL ACCUMULATION TENDS TO PLUG UP THE
DRAINS ALLOWING FLOODING WITH LESS RAINFALL THAN ONE WOULD
EXPECT...SO FLOODING CANNOT BE RULED OUT.

BY THURSDAY THE LOW OPENS UP AND MOVES NORTHEAST...SO THE ACTIVITY
SHOULD BE ENDING FROM WEST TO EAST. STILL A CHANCE FOR SOME STRONG
STORMS IN HUDSPETH AND OTERO COUNTIES. THEN DRIER AIR TAKES OVER
FOR THE REMAINDER OF THE FORECAST. THIS WILL MAKE PRECIP A
CHALLENGE FOR WEAKER TROUGHS THAT FOLLOW LATE FRIDAY AND EARLY
NEXT WEEK...THOUGH THE MOUNTAINS SHOULD BE ABLE TO SQUEEZE A FEW
SHOWERS OUT OF THEM. TEMPERATURES WILL BE NEAR OR A LITTLE COOLER
THAN NORMAL.

&&

.AVIATION...VALID 21/12Z-22/12Z. LARGE UPPER LEVEL LOW PRESSURE
SYSTEM SLOWLY APPROACHING FROM SOUTHERN ARIZONA WILL BRING
+TSRAGS/ISOLD +TSRAGR TO ALL TERMINALS THROUGH 22/04Z. WND
VRB35G55KT/LCL VIS 1-2 SM WITH STORMS. LCL CIGS 010-030
MOUNTAINOUS AREAS...040-060 LOWLANDS. STORM MOTION EXPECTED TO BE
210/25-30 KTS.

&&

.FIRE WEATHER...
STRONG LOW PRESSURE SYSTEM ALOFT OVER SOUTHERN ARIZONA WILL
CONTINUE TO MIGRATE VERY SLOWLY EAST TODAY. FEATURE WILL THEN
WEAKEN AND LIFT NORTHEAST THURSDAY AS AN OPEN WAVE OVER THE FOUR
CORNERS. AS THE SYSTEM APPROACHES...FACTORS FAVORING SCATTERED
STRONG TO SEVERE STORMS WILL BE MOST PRONOUNCED TODAY AND
THIS EVENING. THE RESULT WILL BE POTENTIALLY DAMAGING DOWNBURST
WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND VERY HEAVY RAINFALL
WITH SOME OF THE STORMS. DRIER WEATHER WILL TAKE OVER FOR AREAS
WEST OF THE RIO GRANDE VALLEY STARTING THURSDAY...THEN ALL AREAS
FRIDAY.

HIGHS WILL RUN NEAR NORMAL THIS WEEK. EXPECT EXCELLENT VENT RATES
TODAY...WITH THE STRONG WINDS ALOFT AHEAD OF THE LOW. FAIR TO
GOOD VENT RATES ARE ON TAP THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 76  54  73  51 /  60  60  20   0
SIERRA BLANCA           71  52  73  51 /  60  80  30   0
LAS CRUCES              73  48  70  46 /  60  60  20   0
ALAMOGORDO              73  50  71  48 /  70  70  30   0
CLOUDCROFT              52  37  51  39 /  80  90  40   0
TRUTH OR CONSEQUENCES   69  48  68  46 /  60  60  30   0
SILVER CITY             62  43  63  42 /  60  60  30   0
DEMING                  70  47  70  44 /  60  60  20   0
LORDSBURG               70  45  70  45 /  50  50  20   0
WEST EL PASO METRO      75  54  73  53 /  60  60  30   0
DELL CITY               76  53  74  51 /  60  80  30   0
FORT HANCOCK            77  54  76  51 /  60  80  20   0
LOMA LINDA              70  52  68  51 /  60  80  20   0
FABENS                  76  53  74  50 /  60  60  20   0
SANTA TERESA            73  51  72  50 /  60  60  20   0
WHITE SANDS HQ          73  51  70  49 /  70  70  30   0
JORNADA RANGE           71  45  70  43 /  60  60  30   0
HATCH                   72  46  70  44 /  60  60  20   0
COLUMBUS                71  49  71  47 /  50  50  20   0
OROGRANDE               73  52  71  51 /  70  70  20   0
MAYHILL                 60  41  60  42 /  70  80  30   0
MESCALERO               61  40  61  41 /  80  80  30   0
TIMBERON                57  43  59  43 /  80  80  40   0
WINSTON                 61  41  61  40 /  60  60  30   0
HILLSBORO               66  44  68  42 /  60  60  30   0
SPACEPORT               70  45  70  44 /  60  60  20   0
LAKE ROBERTS            61  35  64  34 /  70  70  30   0
HURLEY                  65  42  66  42 /  60  60  20   0
CLIFF                   67  38  69  39 /  60  60  20   0
MULE CREEK              63  36  67  38 /  50  50  20   0
FAYWOOD                 64  44  66  42 /  60  60  20   0
ANIMAS                  71  46  71  45 /  50  50  20   0
HACHITA                 72  46  71  45 /  50  50  10   0
ANTELOPE WELLS          71  45  70  45 /  50  50  10   0
CLOVERDALE              67  45  68  45 /  50  50  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

01 FAUSETT
Hazardous weather outlook, Oct 21, 12:27 PM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1227 PM MDT WED OCT 21 2015

NMZ402-403-407>417-TXZ418>424-221200-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1227 PM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ANOTHER ACTIVE DAY IS IN STORE WITH NUMEROUS THUNDERSTORMS...SOME
SEVERE...PRODUCING HAIL UP TO GOLF BALL SIZE AND WIND GUSTS IN
EXCESS OF 60 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
8 PM FOR THE AREA. EVEN SMALL HAIL IN LARGE AMOUNTS WILL RESULT
IN DANGEROUS DRIVING CONDITIONS DUE TO VERY SLICK ROAD SURFACES.
ACCUMULATING HAIL WILL ALSO PLUG DRAINS AND RESULT IN STREET
FLOODING. AS THE DAY PROGRESSES THE FOCUS WILL SHIFT TO THE RIO
GRANDE VALLEY AND EASTWARD...ESPECIALLY DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ON THURSDAY THUNDERSTORM ACTIVITY WILL DECREASE AND END FROM WEST
TO EAST. SOME STRONG STORMS WITH 50 MPH WIND GUSTS AND DIME SIZE
HAIL WILL STILL BE POSSIBLE IN HUDSPETH AND OTERO COUNTIES. THEN
BY FRIDAY IT SHOULD BE DRY AREAWIDE AND REMAIN SO THROUGH EARLY
NEXT WEEK. THE EXCEPTION WILL BE THE SACRAMENTO MOUNTAINS WHICH
WILL HAVE A SLIGHT CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY...
AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH
REPORTS.

NMZ401-404>406-221200-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
1227 PM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED...MAINLY THROUGH THE AFTERNOON AND EARLY EVENING HOURS
ACROSS FAR SOUTHWESTERN NEW MEXICO. A COUPLE OF THESE STORMS COULD
BECOME SEVERE WITH LARGE HAIL AND WIND GUSTS NEAR 60 MPH...BUT
MOST STORMS THAT DEVELOP WILL BE SUB-SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH
REPORTS.

26

In the hours before

Local storm report, Oct 21, 1:11 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
111 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             3 ESE LAS CRUCES        32.31N 106.73W
10/21/2015  M1.00 INCH       DONA ANA           NM   TRAINED SPOTTER

&&

EVENT NUMBER EPZ1500206

MLP
Local storm report, Oct 21, 1:14 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
114 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             2 W LAS CRUCES          32.31N 106.82W
10/21/2015  M1.00 INCH       DONA ANA           NM   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL NEAR LAS CRUCES.

&&

EVENT NUMBER EPZ1500207

HC
Local storm report, Oct 21, 1:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
124 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             3 E MESILLA             32.26N 106.76W
10/21/2015  E1.75 INCH       DONA ANA           NM   TRAINED SPOTTER

&&

EVENT NUMBER EPZ1500208

GRZYWACZ
Local storm report, Oct 21, 1:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
126 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             LAS CRUCES              32.31N 106.79W
10/21/2015  M0.50 INCH       DONA ANA           NM   TRAINED SPOTTER

            BRIEF PEA TO MOTH BALL SIZE HAIL.

&&

EVENT NUMBER EPZ1500209

HC
Local storm report, Oct 21, 1:27 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
127 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             2 S LAS CRUCES          32.29N 106.78W
10/21/2015  E2.00 INCH       DONA ANA           NM   TRAINED SPOTTER

            AT NMSU

&&

EVENT NUMBER EPZ1500210

GRZYWACZ
Local storm report, Oct 21, 1:29 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
129 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     HAIL             2 ESE LAS CRUCES        32.31N 106.76W
10/21/2015  M1.50 INCH       DONA ANA           NM   AMATEUR RADIO

&&

EVENT NUMBER EPZ1500211

MLP

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:04 PM MDTSpecial Weather StatementEPZOtero41 min
Oct 20, 7:28 PM MDTSpecial Weather StatementEPZLuna62 min
Oct 21, 12:48 AM MDTSpecial Weather StatementEPZHidalgo42 min
Oct 21, 1:26 AM MDTSpecial Weather StatementEPZHidalgo49 min
Oct 21, 2:11 AM MDTSevere Thunderstorm WarningEPZGrant, Luna49 min
Oct 21, 3:27 AM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 4:01 AM MDTSevere Thunderstorm WarningEPZLuna44 min
Oct 21, 4:41 AM MDTSpecial Weather StatementEPZSierra49 min
Oct 21, 5:16 AM MDTSpecial Weather StatementEPZSierra44 min
Oct 21, 5:25 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna, Sierra27 min
Oct 21, 6:43 AM MDTSpecial Weather StatementEPZGrant47 min
Oct 21, 7:28 AM MDTSpecial Weather StatementEPZ47 min
Oct 21, 7:42 AM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 9:27 AM MDTSpecial Weather StatementEPZ63 min
Oct 21, 9:36 AM MDTSpecial Weather StatementEPZDoña Ana39 min
Oct 21, 10:07 AM MDTSpecial Weather StatementEPZOtero38 min
Oct 21, 10:15 AM MDTSpecial Weather StatementEPZDoña Ana45 min
Oct 21, 10:43 AM MDTSpecial Weather StatementEPZ47 min
Oct 21, 10:54 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra51 min
Oct 21, 11:30 AM MDTSpecial Weather StatementEPZLuna45 min
Oct 21, 11:38 AM MDTSpecial Weather StatementEPZ37 min
Oct 21, 11:40 AM MDTSpecial Weather StatementEPZSierra50 min
Oct 21, 11:50 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna40 min
Oct 21, 11:55 AM MDTSevere Thunderstorm WarningEPZDoña Ana50 min
Oct 21, 12:43 PM MDTSevere Thunderstorm WarningEPZDoña Ana62 min
Oct 21, 1:08 PM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Oct 21, 1:32 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra43 min
Oct 21, 1:37 PM MDTSevere Thunderstorm WarningEPZDoña Ana38 min
Oct 21, 2:13 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra47 min
Oct 21, 2:24 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Oct 21, 2:26 PM MDTSevere Thunderstorm WarningEPZDoña Ana49 min
Oct 21, 2:31 PM MDTSpecial Weather StatementEPZLuna44 min
Oct 21, 2:34 PM MDTSevere Thunderstorm WarningEPZOtero41 min
Oct 21, 2:37 PM MDTSevere Thunderstorm WarningEPZOtero53 min
Oct 21, 3:09 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero51 min
Oct 21, 3:13 PM MDTSevere Thunderstorm WarningEPZOtero47 min
Oct 21, 3:17 PM MDTFlash Flood WarningEPZDoña Ana118 min
Oct 21, 3:22 PM MDTSpecial Weather StatementEPZDoña Ana38 min
Oct 21, 3:27 PM MDTSevere Thunderstorm WarningEPZOtero48 min
Oct 21, 3:30 PM MDTSpecial Weather StatementEPZLuna45 min
Oct 21, 3:30 PM MDTSevere Thunderstorm WarningEPZOtero45 min
Oct 21, 3:52 PM MDTSevere Thunderstorm WarningEPZOtero38 min
Oct 21, 3:53 PM MDTSevere Thunderstorm WarningEPZDoña Ana42 min
Oct 21, 4:00 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Oct 21, 4:03 PM MDTSevere Thunderstorm WarningEPZOtero45 min
Oct 21, 4:27 PM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 4:32 PM MDTSpecial Weather StatementEPZOtero58 min
Oct 21, 4:56 PM MDTSpecial Weather StatementEPZOtero49 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.